Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Loss of appetite, diarrhea and vomiting during a travel. Rashes on the thigh, weight loss. Cause?

My son started having health problems during a visit to a beach resort on the Gulf of Mexico in July of 2011. The problems started two days after we arrived. He spent two days snorkeling in the ocean. He had a loss of appetite and later developed constant nausea and diarrhea . He also has a skin rash that covers both thighs. He spent the next several months vomiting from about 1 AM until about 6 AM. We have been to many doctors and he is still having problems. He went to our family doctor, ear doctors, and a stomach doctor. He had upper and lower GI scopes and stool test and blood work. He also had surgery on both ears. It has been over a year and a half and he is somewhat better. He still has no appetite and has bouts of vomiting. He still has the rash on his thighs. He is just now having firm bowel movements. He has lost almost 40 pounds during this time. He is 6 2 and weighs about 140. Any ideas?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, there appears to be hepatitis B or some other hepatitis, or may be chronic gastritis.
I to my patients get the liver function tests done , and in the mean while give omeprazole and domperidone , for relief. Thank you.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor